# SDR UALA2011010300005

- Difficulty date: January 1, 2010
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 72,086 hours, 20,902 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31314
- Condition: Leaking
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE IDG OVER TEMP DRAIN LINE LEAKING ONE DROP PER SECOND STATIC.  REPLACED IDG IAW MM.  RAN ENGINE AT IDLE POWER FOR 5 MINUTES, OPS CKS GOOD. NO LEAKS NOTED.
